MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DRILL,FLEXIBLE,ENDOSCOPIC,CANN, 9MM; BIT, DRILL

SMITH & NEPHEW, INC. DRILL,FLEXIBLE,ENDOSCOPIC,CANN, 9MM; BIT, DRILL
Model Number 7209738
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/22/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the drill bit broke off in the patient.No patient injury was reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device was not returned.The investigation could not draw any conclusions about the reported event without the return of the device.A review of the device history record shows there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.Complaint history search revealed no additional complaints for this production lot.

Brand Name
DRILL,FLEXIBLE,ENDOSCOPIC,CANN, 9MM
Common Device Name
BIT, DRILL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7220644
Report Number1219602-2018-00158
Device Sequence Number16606205
Product Code HTW
UDI-Device Identifier03596010541994
UDI-Public(01)03596010541994(10)50521965
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7209738
Device Catalogue Number7209738
Device Lot Number50521965
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/27/2017
Supplement Date Received by Manufacturer02/19/2018
Initial Report FDA Received Date01/25/2018
Supplement Report FDA Received Date02/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age14 YR
Patient Weight78